# SDR 05FDEA02008

- Difficulty date: July 21, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310
- Aircraft serial: 191
- Aircraft time: 30,970 hours, 27,855 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 837101A
- Part serial: 040
- Condition: Failed
- Location: Mlg
- Part time: 2,492 hours, 1,556 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

TAT HEAT FAULT.  TAT FAULT & ALL THREE PITOT HEAT  FAULT ILLUMINATED ON OVERHEAD.   REMOVED PROXIMITY SENSOR UNIT AND INSTALLED LANDING    GEAR RELAY SIMULATOR SET IAW A310-200 MM 32-00-00-5.  LANDING GEAR HANDLE WOULD GO TO FULL UP  WITHOUT INTERLOCK AS IT SHOULD. ALL SYSTEMS    ASSOCIATED WITH THE ATB OPERATED NORMALLY.
